# SDR HEEA954705

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Defective
- Location: Cockpit
- Component: Arnav, ARNAV21
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW TO WARM UP.  LOSES ITSELF. SENT TO ARNAV SYSTEMS FOR INSPECTION AND REPAIR.
